Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Diagnosed with fibromyalgia, HBP, have throbbing and pulsating pain in the lower back radiating to the chest and head, taken cortisone shot. Is it a side effect?

60 year old female. Diagnosed with fibromyalgia and HBP. Rheumatologist talked me into getting cortisone shots in my extremely painful elbows. Shots were very painful and one arm actually became more painful. My concern is that I experienced throbbing and pulsating in my lower back which moves up my back into my chest and head. It varies from being slightly uncomfortable to extremely painful. The sensations themselves are very disconcerting. Feeling OK otherwise. Could this be a side effect to cortisone?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The throbbing and pulsating pain that you are having could be due to the disease itself. It is not likely to be due to side effects.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 22 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor